Yes it can. It depends on u age.
Yes. It can cause excessive agitation also.
From last week I can't sleep without interrupt at night beside daily sleep, early waking up+daily sleepiness, >3m effexor, (venlafaxine) no med changes, regards.
Effexor (venlafaxine) Consult your doctor. The Effexor (venlafaxine) may be responsible for your sleep disturbance.
Currently Effexor (venlafaxine) 3x75mg, how to deal with sweating and sleepiness? Beta blockers didn't help significant, I need high dose because of trd, best regards.
Psychiatrist eval. Hoping you're working with a psychiatrist, because treatment resistant depression requires specialty care. You may need a more extended release form of effexor, (venlafaxine) or a higher dose -- but sweating can also come from that. Beta blockers will not help depression at all -- at high enough dose could worsen it. A psychiatrist will be able to assess your case & suggest additional treatment options.
Many things. Some conditions like sleep apnea and restless legs syndrome interfere with sleep at night, resulting in tiredness/sleepiness in the day. Others are sleep disorders that themselves produce sleepiness, like narcolepsy. Still others are effects of medications or drugs; some mental illnesses like depression too. See your doctor for an evaluation. Can also see a sleep medicine doctor.
Hypersomnia. May occur with or without long sleep time (> or < 10 hrs). Total sleep may be over 12-14 hours. • naps generally long and unrefreshing. Sleep inertia common. Need help waking up. • mslt shows average sleep latency < 8 min and < 2 sorems. • prevalence ~1: 20, 000 • onset usually around age 10-30, develops over several weeks, then stable, resolves in 25% • CSF hypocretin normal, but histamine may be.
Bupro+sertra caused excessive daytime sleepiness, >10mon, Prozac (fluoxetine) worse, fully interacted with my life. Please guide me. Grateful.
Unusual problem. Bupropion (wellbutrin), sertraline (zoloft), and Prozac (fluoxetine) are usually activating antidepressants. Excessive daytime sleepiness is uncommon with any of them, but is more likely from the ssris (sertraline and fluoxetine). It may be that bupropion by itself would not cause this side-effect. Best to discuss this with your prescribing doctor.
Speak to an MD. You have asked 2? 's here about your medication side-effects, questions best posed to the prescribing md (who knows your history). If the prescriber doesn't seem able or interested to help you, it would be reasonable to seek a 2nd opinion to answer your? 's. Our ability to do that here is limited. Be aware that there are enough meds so that changes can be made to reduce or eliminate your side-effe.
If someone is diagnosis as having eds, i.E. "excessive daytime sleepiness", what would make simple touch seem aggrrevating?
Hyperreactivity. Lack of adeuate sleep can result in hyperirritability and over response to various stimuli.
Excess sleepiness. Narcolepsy is one as is insomnia.
Causes of sleepiness. Excessive sleepiness can be caused by not getting enough sleep, depression, sleep apnea (snoring & stopping breathing in sleep). Less common causes include narcolepsy, idiopathic hypersomnia, hormonal disorders such as low thyroid, severe anemia, chronic infections, brain tumors, etc.
See your doctor. Start with your doctor. They will ask some questions and probably refer you for a sleep study to determine if you have obstructive sleep apnea.
Talk to Dr. You should talk to your doctor. Rhey may refer you to a sleep specialist. A sleep specialist may do a series of sleep studies including an overnight study and a nap study. The best thing is to make sure you give them a schedule of how you sleep and all the medications that you're on and your medical history.
Yes. Yes. It is an fda approved drug for eds (excessive daytime sleepiness). But I would try to determine why there is eds in the first place. A sleep study is a good start as well as an veal by a sleep specialist.
Yes. Provigil is indicated for excessive daytime sleepiness in narcolepsy, osa and shift work. It is often very helpful but depending on the severity of your sleepiness significant residual may remain.
Likely. Nearly every FM case I have seen has a sleep issue. Disrupted or insufficient sleep leads to daytime somnolence. However be sure that other diseases have been ruled out (sleep apnea?)